# SDR USAA991086

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 542
- Part time: 48,811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q5 CHECK, FOUND 1 INCH CRACK IN LONGERON AT STATION 541, LONG 3 RIGHT.  INSTALLED NEW SECTION PER SRM 53-02, FIG 18.  (M)
